# SDR 97ZZZX4778

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9403Y
- Make and model: Cessna T210N
- Aircraft serial: 21064498
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: K1250860M203
- Condition: Cracked
- Location: Turbo Inlet
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING A CRACKED TURBO INLET (PN K1250860M-105), THE HEAT EXCHANGER WAS FOUND CRACKED.  OUT OF 4 AIRCRAFT WITH THIS STC EXHAUST, ALL 4 HAVE HAD THE TURBO INLETS CRACK.  THE REPLACEMENTS ARE ASSEMBLED DIFFERENTLY, APPARENTLY TO PREVENT THIS PROBLEM.  THE HEAT EXCHANGER IS THE SECOND ONE FOUND CRACKED AT THE WELD LINE WHERE THE NR 6 CYLINDER RISER ATTACHES.
